Analysis of count data with covariate dependence in both mean and variance

Faddy, Malcolm & Smith, David (2011) Analysis of count data with covariate dependence in both mean and variance. Journal of Applied Statistics, 38(12), pp. 2683-2694.

View at publisher

Impact and interest:

4 citations in Scopus
3 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52291
Item Type: Journal Article
Refereed: Yes
Keywords: binomial distribution, covariates, maximum likelihood, negative binomial distribution, over-dispersion, Poisson distribution, under-dispersion
DOI: 10.1080/02664763.2011.567250
ISSN: 0266-4763
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 19 Jul 2012 06:29
Last Modified: 03 Dec 2012 02:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page